# SDR SWAA2021092003454

- Difficulty date: August 3, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST HANDLE MOUNTED TO LAVATORY WALL IS LOOSE ; / [01] RESECURED L-1 DOOR ASSIST HANDLE MOUNTED TO LAVATORY WALL IN REF. B737-700 AMM 52-11-31-400-802
